International Journal of Statistics and Applied Mathematics
2016, Vol. 1, Issue 4, Part A
Two step estimation in burr type X distributionAuthor(s):
MS Ravikumar and RRL KantamAbstract:
The two parameter Burr type X distribution is considered. The well known classical method – maximum likelihood (ML) estimation of both the parameters is attempted resulting in iterative solutions of the parameters. Hence, we propose reasonably efficient and computationally simple/analytical, estimation procedure called two-step estimation and present a comparative study of the efficiency of the proposed procedure in relation to the ML method.Pages: 37-41 | Views: 717 | Downloads: 26Download Full Article: Click Here
How to cite this article:
MS Ravikumar and RRL Kantam. Two step estimation in burr type X distribution. International Journal of Statistics and Applied Mathematics. 2016; 1(4): 37-41.